Bank, Steven
On the asymptotic behavior of the one-sided Green's function for a differential operator near a singularity
Rendiconti del Seminario Matematico della Università di Padova, Tome 45 (1971) , p. 157-182
Zbl 0227.34044 | MR 310370
URL stable : http://www.numdam.org/item?id=RSMUP_1971__45__157_0

Bibliographie

[1] Bank, S.: On the structure of a fundamental set of solutions near an irregular singularity, Funkcial. Ekvac., 11 (1968), 87-100. MR 240404 | Zbl 0177.12001

[2] Bank, S.: An asymptotic analog of the Fuchs regularity theorem, J. Math. Anal. Appl., 16 (1966), 138-151. MR 212242 | Zbl 0173.33703

[3] Bank, S.: On the asymptotic behavior of solutions near an irregular singularity, Proc. Amer. Math. Soc., 18 (1967), 15-21. MR 212243 | Zbl 0219.34040

[4] Bank, S.: On principal solutions of linear differential equations, Proc. Amer. Math. Soc., 19 (1968), 724-732. MR 252727 | Zbl 0157.14204

[5] Bank, S.: On the instability theory of differential polynomials, Ann. Mat. Pura Appl., 74 (1966), 83-112. MR 204785 | Zbl 0149.29702

[6] Chamberlain, E.W.: Families of principal solutions of ordinary differential equations, Trans. Amer. Math. Soc., 107 (1963), 261-272. MR 148974 | Zbl 0121.07201

[7] Miller, K.: Linear differential equations in the real domain, W. W. Norton Company, New York, 1963. MR 156014

[8] Strodt, W.: Contributions to the asymptotic theory of ordinary differential equations in the complex domain, Mem. Amer. Math. Soc., No. 13 (1954), 81 pp. MR 67290 | Zbl 0059.07701

[9] Strodt, W.: Principal solutions of ordinary differential equations in the complex domain, Mem. Amer. Math. Soc., No. 26 (1957), 107 pp. MR 92901 | Zbl 0101.30003

[10] Strodt, W.: Graduated logarithmic fields and stability, University of Wisconsin MRC Technical Summary Report, No. 489 (1964), 57 pp.